MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125039
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Extubate (2402)
Date of Event 09/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a communication regarding a bronchoscope getting stuck in broncho-cath tube.It was alleged that the broncho-cath tube malfunctioned and customer had to replace the patient tube.It was reported that they used a non-medtronic bronchoscope.It was indicated that there was no further patient injury.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6942718
Report Number8020889-2017-05157
Device Sequence Number862093
Product Code BTS
UDI-Device Identifier30884522008758
UDI-Public30884522008758
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number125039
Device Catalogue Number125039
Device Lot Number201703405X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;